Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the homotopy groups of one point union with a bouquet of circles


Authors: I. Berstein and E. Dror
Journal: Proc. Amer. Math. Soc. 71 (1978), 321-324
MSC: Primary 55E20
MathSciNet review: 0494092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note points out some properties of the higher homotopy groups of $ X \vee K(\pi ,1)$ as modules over $ \pi $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55E20

Retrieve articles in all journals with MSC: 55E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0494092-X
PII: S 0002-9939(1978)0494092-X
Article copyright: © Copyright 1978 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia